Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 20, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 22, 2016, 4:23 AM CDT for Cedar County, Louisa County, Muscatine County, Iowa. It took effect at Jun 22, 2016, 6:03 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2016, 4:23 AM CDT (09:23 UTC)
- In effect from
- Jun 22, 2016, 6:03 AM CDT
- Expired
- Jun 25, 2016, 9:40 AM CDT
- In force
- 3 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cedar County, IA, Louisa County, IA, Muscatine County, IA
The radar
The Quad Cities radar (KDVN), 53 km from the middle of the area, began a volume at 09:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar River near Conesville (CNEI4). The gauge peaked at 13.22 ft at Jun 22, 2016, 9:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 16.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05465000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
036
WGUS43 KDVN 220923
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 AM CDT WED JUN 22 2016
.Heavy rain overnight is resulting in a sharp rise on the Cedar
River near Conesville.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-222123-
/O.NEW.KDVN.FL.W.0020.160622T1103Z-160624T1233Z/
/CNEI4.1.ER.160622T1103Z.160622T1800Z.160623T0033Z.NO/
423 AM CDT WED JUN 22 2016
...Flood Warning in effect until this evening...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Cedar River near Conesville.
* Until this evening.
* At 4:00 AM Wednesday the stage was 12.9 feet...and rising.
* Flood stage is 13 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early this morning...and continue
rising to 13.1 feet today. Fall below flood stage this evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
RP Kinney10 follow-up statements
724
WGUS83 KDVN 221220
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
720 AM CDT WED JUN 22 2016
.Heavy rain overnight has pushed the Cedar River near Conesville
above flood stage this morning.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-230420-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160624T0524Z/
/CNEI4.1.ER.160622T1149Z.160622T1200Z.160622T1724Z.NO/
720 AM CDT WED JUN 22 2016
...Flood Warning now in effect until today...
The Flood Warning continues for
The Cedar River near Conesville.
* Until today.
* At 7:00 AM Wednesday the stage was 13.1 feet...and rising.
* Flood stage is 13 feet.
* Minor flooding is occurring.
* Forecast...Near crest now...fall below flood stage this afternoon.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
RP Kinney821
WGUS83 KDVN 221432
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CDT WED JUN 22 2016
.Heavy rain fell through much of the Cedar River basin overnight which
has caused the river to rise above flood stage in the Conesville area.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-230632-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160625T0300Z/
/CNEI4.1.ER.160622T1149Z.160623T0000Z.160623T1500Z.NO/
932 AM CDT WED JUN 22 2016
...Flood Warning now in effect until Thursday morning...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Thursday morning.
* At 9:00 AM Wednesday the stage was 13.1 feet...and rising.
* Flood stage is 13 feet.
* Minor flooding is occurring.
* Recent activity...The river level quickly rose above flood stage
this morning.
* Forecast...Rise to 13.3 feet this evening. Fall below flood stage
by Thursday afternoon.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
Brooks992
WGUS83 KDVN 222030
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT WED JUN 22 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-231230-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160624T1800Z/
/CNEI4.1.ER.160622T1149Z.160622T1845Z.160623T0600Z.NO/
330 PM CDT WED JUN 22 2016
...Flood Warning now in effect until Thursday morning...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Thursday morning.
* At 3:00 PM Wednesday the stage was 13.0 feet, and rising.
* Flood stage is 13 feet.
* Minor flooding is occuring and minor flooding is forecast.
* Recent activity...The river is nearing the crest around flood stage.
* Forecast...stay nearly steady around flood stage before beginning to
recede tonight.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
Brooks848
WGUS83 KDVN 230126
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
826 PM CDT WED JUN 22 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-231726-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160624T1925Z/
/CNEI4.1.ER.160622T1149Z.160622T1845Z.160623T0725Z.NO/
826 PM CDT WED JUN 22 2016
...Flood Warning now in effect until Thursday morning...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Thursday morning.
* At 8:00 PM Wednesday the stage was 13.0 feet...and steady.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...Hover around flood stage tonight...then fall
below flood stage Thursday morning.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
12021
WGUS83 KDVN 231422
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
922 AM CDT THU JUN 23 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-240622-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160625T0600Z/
/CNEI4.1.ER.160622T1149Z.160623T1400Z.160623T1800Z.NO/
922 AM CDT THU JUN 23 2016
...Flood Warning now in effect until today...
The Flood Warning continues for
The Cedar River near Conesville.
* Until today.
* At 9:00 AM Thursday the stage was 13.1 feet...and steady.
* Flood stage is 13 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this afternoon.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
Haase551
WGUS83 KDVN 240020
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
720 PM CDT THU JUN 23 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-241620-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160625T1415Z/
/CNEI4.1.ER.160622T1149Z.160623T1945Z.160624T0215Z.NO/
720 PM CDT THU JUN 23 2016
...Flood Warning now in effect until late this evening...
The Flood Warning continues for
The Cedar River near Conesville.
* Until late this evening.
* At 7:00 PM Thursday the stage was 13.1 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring.
* Recent activity...The river has recently crested and is receding.
* Forecast...Fall below flood stage late this evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
Brooks823
WGUS83 KDVN 241458
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
958 AM CDT FRI JUN 24 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-250658-
/O.EXT.KDVN.FL.W.0020.000000T0000Z-160629T0600Z/
/CNEI4.1.ER.160622T1149Z.160623T1945Z.160627T1800Z.NO/
958 AM CDT FRI JUN 24 2016
...Flood Warning now in effect until Monday...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Monday.
* At 9:00 AM Friday the stage was 12.8 feet...and falling.
* Flood stage is 13 feet.
* No flooding is occurring and Minor flooding is forecast.
* Fall below flood stage is temporary with rise back to flood stage probable.
* Forecast...Rise to flood stage Saturday evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
wolf277
WGUS83 KDVN 250212
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 PM CDT FRI JUN 24 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-251812-
/O.CON.KDVN.FL.W.0020.000000T0000Z-160629T0600Z/
/CNEI4.1.ER.160622T1149Z.160623T1945Z.160627T1800Z.NO/
912 PM CDT FRI JUN 24 2016
...Flood Warning remains in effect until Monday...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Monday.
* At 9:00 PM Friday the stage was 12.6 feet...and steady.
* Flood stage is 13 feet.
* No flooding is occurring and Minor flooding is forecast.
* The river is currently below flood stage, but is forecast to rise
back to flood stage as additional water moves in from upstream.
* Forecast...Rise to flood stage Saturday evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
Brooks589
WGUS83 KDVN 250915
FLSDVN
FLSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
415 AM CDT SAT JUN 25 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-260115-
/O.CON.KDVN.FL.W.0020.000000T0000Z-160629T0600Z/
/CNEI4.1.ER.160622T1149Z.160623T1945Z.160627T1800Z.NO/
415 AM CDT SAT JUN 25 2016
...Flood Warning remains in effect until Monday...
The Flood Warning continues for
The Cedar River near Conesville.
* Until Monday.
* At 4:00 AM Saturday the stage was 12.5 feet...and steady.
* Flood stage is 13 feet.
* No flooding is occurring and Minor flooding is forecast.
* The river is currently below flood stage, but is forecast to rise
back to flood stage as additional water moves in from upstream.
* Forecast...Rise to flood stage this evening.
* Impact...At 13.0 feet...Water affects Edgewater Road and 245th
Street near Conesville.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
RP Kinney297
WGUS83 KDVN 251440
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
940 AM CDT SAT JUN 25 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC031-115-139-251510-
/O.CAN.KDVN.FL.W.0020.000000T0000Z-160629T0600Z/
/CNEI4.1.ER.160622T1149Z.160623T1945Z.000000T0000Z.NO/
940 AM CDT SAT JUN 25 2016
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Cedar River near Conesville.
* At 9:00 AM Saturday the stage was 12.4 feet...and falling.
* Flood stage is 13 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 12.2 feet Sunday morning.
* Impact...At 12.0 feet...Water affects low lying access roads to
recreational properties along the river.
&&
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106
4170 9110
$$
HaaseWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:55 AM CDT, 28 minutes earlier.
Area forecast discussion, Jun 22, 3:55 AM CDT, 28 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
355 AM CDT WED JUN 22 2016
.SYNOPSIS...
Issued at 355 AM CDT Wed Jun 22 2016
Warm front was arced across the SW half of the forecast area with
a heavy rain, and occasionally severe, MCS on-going early this
morning from N central IA across SE IA into north central IL.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 355 AM CDT Wed Jun 22 2016
Very busy this morning with multiple challenges in the short
term. Discussion is thus concise and centered on the hazards today
and tonight.
Flash Flooding: Will continue the flash flood watch over the
northern half of the forecast until its current expiration time
of 15z. The current MCS, already producing very heavy rainfall and
likely flash flooding over portions of eastern IA, and its
nocturnal low level jet feed of high thetae should dissipate and
transition out of the area this morning, diminishing the threat of
training storms and excessive rainfall. Additional storms today
will have heavy rainfall rates, but will likely be more
progressive in a severe mode.
Severe weather: In the near term, the greatest severe potential
in the next few hours will be severe winds with the bowing storms
in SE IA into W central IL and then will have to watch closely the
storm at the back NW end of the line which will move into east
central IA in the CID and IOW for another round of possible very
heavy rain and possible damaging winds 6 to 7 am. Later today, SPC
has extended the moderate risk are further NW into NE IL and a
small part of far eastern IA near DBQ, while the enhanced area
remains over all but the far south. Somewhat concerned that the
warm front may remain further south and SW than models depict and
the critical triple point with the area of low pressure advancing
SE out of SD will move through east central IA or possibly SE IA
into west central IL this afternoon. Instability, shear and low
level wind profiles will favor supercells along and north of the
warm front and especially ahead of the surface low this afternoon,
with the complex evolving into a more linear severe complex
further east in the late afternoon.
Heat: Temperatures are likely to warm well into the 90s in the
warm sector of SE IA and W central IL this afternoon. With
dewpoints in the 70s, heat index values are likely to reach 100 to
possibly 105 and have thus issued a heat advisory for SE IA, NE MO
and W central IL from around noon to 7 pm.
.LONG TERM...(Thursday THROUGH Tuesday)
ISSUED AT 355 AM CDT Wed Jun 22 2016
Quieter weather and temperatures closer to mid June normals
follows for late week, then heat and humidity returns for the
weekend along with thunderstorm chances as another frontal system
rolls through the area. Low pops and continued above normal
temperatures follow for early next week.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z Wednesday NIGHT)
ISSUED AT 1255 AM CDT Wed Jun 22 2016
A slow moving cluster of thunderstorms with heavy rainfall will
affect the terminals overnight. There will likely be a break from
mid to late morning before a wave of low pressure triggers
scattered thunderstorms, which may be severe with damaging wind,
large hail and isolated tornadoes in the afternoon. With low
confidence on the timing and track of these storms, this has been
handled with prob30 groups. Wind directions will be largely
dependent on where the warm front sets up. Have kept ceilings and
visibilities prevailing VFR throughout. The system should exit
Wednesday evening, leaving a light NW flow and VFR conditions.
&&
.DVN Watches/Warnings/Advisories...
IA...Flash Flood Watch until 10 AM CDT this morning for Benton-
Buchanan-Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-
Johnson-Jones-Keokuk-Linn-Louisa-Muscatine-Scott-Washington.
Heat Advisory from noon today to 7 PM CDT this evening for Des
Moines-Henry IA-Jefferson-Lee-Van Buren.
IL...Flash Flood Watch until 10 AM CDT this morning for Bureau-
Carroll-Henry IL-Jo Daviess-Mercer-Putnam-Rock Island-
Stephenson-Whiteside.
Heat Advisory from noon today to 7 PM CDT this evening for
Hancock-Henderson-McDonough-Warren.
MO...Heat Advisory from noon today to 7 PM CDT this evening for Clark-
Scotland.
&&
SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Sheets
AVIATION...SheetsHazardous weather outlook, Jun 21, 3:58 PM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 358 PM CDT TUE JUN 21 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-222100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 358 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT TONIGHT...SEVERE STORMS ARE POSSIBLE AND THE STORM PREDICTION CENTER HAS A SLIGHT RISK IN PLACE FOR MUCH OF THE OUTLOOK AREA. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE WILL ALSO BE A THREAT OF HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING AS STORMS CONTINUE THROUGH THE NIGHT ACROSS THE ENTIRE OUTLOOK AREA. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF EASTERN IOWA AND NORTHWEST ILLINOIS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL LIKELY BE ONGOING WEDNESDAY MORNING ACROSS THE AREA. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS....LARGE HAIL AND LOCALLY HEAVY RAINFALL ACROSS THE AREA. LATER IN THE AFTERNOON...SUPERCELL THUNDERSTORMS COULD DEVELOP... ESPECIALLY ALONG AND NORTH OF INTERSTATE 80. LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND TORNADOES WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL LIKELY GROW UPSCALE INTO A LARGE THUNDERSTORM COMPLEX TOWARDS EVENING EAST OF THE MISSISSIPPI RIVER. THE STORM PREDICTION CENTER HAS MUCH OF THE AREA IN AN ENHANCED OR MODERATE RISK FOR SEVERE WEATHER. WITH THE HOT TEMPERATURES AND HIGH HUMIDITY ACROSS THE AREA ON WEDNESDAY...HEAT INDICES SHOULD REACH 100 TO 105 SOUTH OF INTERSTATE 80. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND SUNDAY ACROSS THE AREA. AT THIS TIME IT IS TOO SOON TO TELL IF THE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WILL LIKELY BE NEEDED WEDNESDAY. HAASE
In the hours before
Special weather statement, Jun 22, 3:07 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 AM CDT WED JUN 22 2016
IAC103-183-220845-
JOHNSON-WASHINGTON-
307 AM CDT WED JUN 22 2016
...A STRONG THUNDERSTORM WILL AFFECT JOHNSON AND WASHINGTON
COUNTIES...
AT 307 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HILLS...OR
NEAR IOWA CITY...MOVING SOUTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
IOWA CITY...CORALVILLE...KALONA...LONE TREE...UNIVERSITY HEIGHTS...
RIVERSIDE...HILLS...RICHMOND...OAKDALE...RIVER JUNCTION...
JOHNSON COUNTY FAIRGROUNDS...AMISH...HILLS ACCESS...FRYTOWN...
SHARON CENTER AND IOWA CITY MUNICIPAL AIRPORT.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 240 AND 241.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE QUAD CITIES.
LAT...LON 4157 9182 4171 9161 4152 9137 4142 9137
4142 9149 4135 9161
TIME...MOT...LOC 0807Z 320DEG 32KT 4159 9164
GIBBSLocal storm report, Jun 22, 3:08 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
308 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND GST MUSCATINE MUNICIPAL AIR 41.37N 91.15W
06/22/2016 M66.00 MPH MUSCATINE IA AWOS
&&
DCLocal storm report, Jun 22, 3:11 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
311 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM HAIL 1 NW WILLIAMSTOWN 41.58N 91.75W
06/22/2016 E0.50 INCH JOHNSON IA TRAINED SPOTTER
&&
DCLocal storm report, Jun 22, 3:15 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 AM HEAVY RAIN 5 NW IOWA CITY 41.71N 91.60W
06/22/2016 M3.70 INCH JOHNSON IA TRAINED SPOTTER
STILLING RAINING...OCCASIONAL PEA SIZE HAIL
&&
DCLocal storm report, Jun 22, 3:54 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
354 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 AM TSTM WND DMG SEATON 41.10N 90.80W
06/22/2016 MERCER IL 911 CALL CENTER
MERCER COUNTY SHERIFFS OFFICE REPORTED A LARGE TREE LIMB
DOWN ALONG ROUTE 17.
&&
DCLocal storm report, Jun 22, 3:56 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
356 AM CDT WED JUN 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM HEAVY RAIN NORTH LIBERTY 41.74N 91.61W
06/22/2016 M3.00 INCH JOHNSON IA PUBLIC
STILL RAINING
0306 AM HEAVY RAIN ATKINS 42.00N 91.86W
06/22/2016 M2.80 INCH BENTON IA PUBLIC
0315 AM HEAVY RAIN 1 SSW NORTH LIBERTY 41.73N 91.62W
06/22/2016 M3.40 INCH JOHNSON IA TRAINED SPOTTER
2.5 HOUR RAINFALL TOTAL.
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:06 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 24 min |
| Jun 21, 11:13 PM CDT | Special Weather Statement | DVN | Iowa | 32 min |
| Jun 21, 11:16 PM CDT | Special Weather Statement | DVN | Jefferson, Keokuk, Washington | 59 min |
| Jun 22, 12:00 AM CDT | Special Weather Statement | DVN | Keokuk, Washington | 30 min |
| Jun 22, 1:37 AM CDT | Flash Flood Warning | DVN | Benton, Iowa, Johnson, Linn | 6 hr |
| Jun 22, 2:56 AM CDT | Special Weather Statement | DVN | Louisa | 49 min |
| Jun 22, 3:02 AM CDT | Severe Thunderstorm Warning | DVN | Louisa | 43 min |
| Jun 22, 3:07 AM CDT | Special Weather Statement | DVN | Johnson | 38 min |
| Jun 22, 3:22 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 53 min |
| Jun 22, 4:18 AM CDT | Flash Flood Warning | DVN | Johnson, Louisa, Muscatine, Washington | 6 hr |
| Jun 22, 4:23 AM CDT | Heat Advisory | DVN | Des Moines, Henry, Jefferson, Lee, Van Buren | 15 hr |
| Jun 22, 9:13 AM CDT | Special Weather Statement | DVN | Benton, Cedar, Johnson, Linn, Louisa, Muscatine | 3 hr |
| Jun 22, 9:54 AM CDT | River Flood Watch | DVN | Louisa | 63 hr |
| Jun 22, 9:54 AM CDT | River Flood Watch | DVN | Louisa | 4 days |
| Jun 22, 9:54 AM CDT | River Flood Watch | DVN | Louisa | 4 days |
| Jun 22, 6:25 PM CDT | Special Weather Statement | DVN | Clinton | 35 min |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.